Hi- I am 28 years old. Fit, yoga, jogging, taken pill since 16 years old, smoked a little (when drunk). Several long haul flight between Australia and Europe (most recently in December). 29 December, noticed my arm swellng and a week later was hospitalised after ultra-sound detected clot in main vein of my left arm located between clavical and top rib (above my heart). Treatment: 6 days heparin at 1.2ml/hour. Then three shots of a drug starting with "t". And now 6 months of warfarin at 5mg/day. My levels are stable at around 2.4-2.8. Veins in arm still a bit distended and visible on upper left section of my chest. I am told I can run, and make short flights but no long haul for 6-8 weeks (I just want to go home!) I wonder when this will fully heal, how this healing process happens. When I go off the thinners in 5 months will my arm swell up again????? Doctors say it is caused by an excessive extension of my upper arm as opposed to some other cause such as flying or pill etc. In fact they think it might be a yoga pose I was doing - the dog pose.......I hope I get better. Any tips or feedback welcome. What a horrible thing!